Multiplier bialgebras in braided monoidal categories

Gabriella Böhm*, Stephen Lack

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    3 Citations (Scopus)


    Multiplier bimonoids (or bialgebras) in arbitrary braided monoidal categories are defined. They are shown to possess monoidal categories of comodules and modules. These facts are explained by the structures carried by their induced functors.

    Original languageEnglish
    Pages (from-to)853-889
    Number of pages37
    JournalJournal of Algebra
    Publication statusPublished - 1 Feb 2015

    Fingerprint Dive into the research topics of 'Multiplier bialgebras in braided monoidal categories'. Together they form a unique fingerprint.

    Cite this